# SDR CALA2024031800762

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 85,403 hours, 13,876 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: 213T31015
- Condition: Missing
- Location: Lh Ram Air Inlet
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDA, ON WALK AROUND AFTER LANDING FOUND LEFT FORWARD RAM AIR DOOR MISSING. THIS WOULD BE A PDA 2. CDL 21DC COMPLIED WITH LP 7365125. FWD SECTION OF LEFT PACK RAM AIR BROKEN AND MISSING. P11 CIRCUIT BREAKERS N15, N16, N17, N18 LOCKED OPEN FOR LEFT RAM AIR DOOR REMOVAL. CLOSED CB AT P11 CIRCUIT BREAKERS N15, N16, N17, N18. FOUND LEFT FORWARD RAM AIR DOOR MISSING. REMOVED LEFT AFT RAM AIR DOOR AND STORED DOOR IN 1 LEFT CURTAIN CLOSET. NEED PERMANENT REPAIR REF LP 7356125 CDL 21DC, AND LP 7369664 MEL 2153L DUE TO FWD LH RAM AIR INLET DOOR MISSING. PDA 2 LP 7369712 CREATED. PLEASE INSPECT LH HEAT EXCHANGER FOR POSSIBLE FOREIGN DEBRIS DUE TO DOOR MISSING. TOMC STARTED MOVING PARTS IN LOWER TOCS LOG TO IAD. CARRIED BY ELB REF LP 7369664 FOR L RAM AIR INLET DOOR ACTUATOR R&R. REMOVED AND REPLACED L RAM AIR INLET DOOR ASSY REF AMM 21-53-01-404-010-001 OPS CHECK GOOD. INSPECTED LH HEAT EXCHNGER AND RAM AIR INLET DUCT FOR DEBRIS. NO FOD FOUND.
